Change search
ReferencesLink to record
Permanent link

Direct link
Nonlinear Eigenvalue Problems in Electrodynamics
1993 (English)In: Electromagnetics, 1993, Vol. 13, no 2, pp. 5-18Article in journal (Refereed)
Place, publisher, year, edition, pages
1993.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-21831OAI: oai:DiVA.org:kau-21831DiVA: diva2:595506
Available from: 2013-01-21 Created: 2013-01-21 Last updated: 2016-06-09

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shestopalov, Youri
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link